# SDR N3VR96152

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590CA
- Make and model: Boeing 727231
- Aircraft serial: 20098
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Retainer
- Condition: Corroded
- Location: Hor Stab Seal
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZ STAB T/E SEAL RETAINER, SEAL LOOSE AT ELEVATOR HINGES NR 2, NR 5 AND NR 7 POSITIONS, CRACKS FOUND RUNNING FROM LOOSE RIVET HEADS.  BLENDED OUT DAMAGED AREAS, REMOVED CORROSION, RELOCATED FASTENERS IAW EO 96-1031, REF SRM 51-10-2, 51-30-2 AND 51-10-6.  (M)
